# SDR AALA202311054973

- Difficulty date: November 2, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,060 hours, 38,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR PROXIMITY SWITCH IN INOPERATIVE, DOOR DOES NOT SHOW SLIDE ARMED. MAINTENANCE CORRECTLY REINSTALLED GIRT ASSEMBLY PER AMM 25-62-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
